Alert archive / Indiana / Heat Advisories in 2007
Heat Advisory 2, NWS Indianapolis, IN
NWS Indianapolis, IN issued this heat advisory at Aug 7, 2007, 3:29 AM EDT for 39 counties in Indiana. It took effect at Aug 8, 2007, 12:00 PM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Aug 7, 2007, 3:29 AM EDT (07:29 UTC)
- In effect from
- Aug 8, 2007, 12:00 PM EDT
- Expired
- Aug 8, 2007, 8:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Indianapolis, IN
All 39 counties
Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 07:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 7.5 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1866 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 1214 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KIND 070729 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 329 AM EDT TUE AUG 7 2007 ...HEAT ADVISORY ISSUED IN CENTRAL INDIANA FOR TODAY AND WEDNESDAY... .A STRONG UPPER LEVEL RIDGE OF HIGH PRESSURE WILL BRING PARTLY SUNNY SKIES AND TEMPERATURES IN THE MID TO UPPER 90S ALONG WITH HIGH LEVELS OF HUMIDITY. THIS WILL RESULT IN THE HOTTEST AND MOST HUMID WEATHER OF THE SUMMER. INZ021-028>031-035>049-051>057-060>065-067>072-071530- /O.NEW.KIND.HT.Y.0001.070807T1600Z-070808T0000Z/ /O.NEW.KIND.HT.Y.0002.070808T1600Z-070809T0000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 329 AM EDT TUE AUG 7 2007 /229 AM CDT TUE AUG 7 2007/ ...HEAT ADVISORY IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO 8 PM EDT /7 PM CDT/ THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 8 PM EDT /7 PM CDT/ WEDNESDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO 8 PM EDT /7 PM CDT/ THIS EVENING. A HEAT ADVISORY HAS ALSO BEEN ISSUED. THIS HEAT ADVISORY IS IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 8 PM EDT /7 PM CDT/ WEDNESDAY. HIGH TEMPERATURES ACROSS CENTRAL INDIANA WILL BE IN THE MIDDLE TO UPPER 90S TODAY AND WEDNESDAY. SOME LOCATIONS MAY APPROACH THE 100 DEGREE MARK IN SOUTH CENTRAL INDIANA TOMORROW. HUMID CONDITIONS IN COMBINATION WITH THE HEAT WILL PRODUCE DANGEROUS HEAT INDEX VALUES OF AROUND 105 DEGREES DURING THE AFTERNOON AND EVENING HOURS. HEAT INDEX VALUES WILL APPROACH 110 DEGREES IN SOUTH CENTRAL INDIANA. A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR- CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. $$ JOHNSON
7 follow-up statements
000 WWUS73 KIND 071440 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1040 AM EDT TUE AUG 7 2007 ...HEAT ADVISORY ISSUED IN CENTRAL INDIANA FOR TODAY AND WEDNESDAY... .A STRONG UPPER LEVEL RIDGE OF HIGH PRESSURE WILL BRING PARTLY SUNNY SKIES AND TEMPERATURES IN THE MID TO UPPER 90S ALONG WITH HIGH LEVELS OF HUMIDITY. THIS WILL RESULT IN THE HOTTEST AND MOST HUMID WEATHER OF THE SUMMER. INZ021-028>031-035>049-051>057-060>065-067>072-072200- /O.CON.KIND.HT.Y.0001.070807T1600Z-070808T0000Z/ /O.CON.KIND.HT.Y.0002.070808T1600Z-070809T0000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 1040 AM EDT TUE AUG 7 2007 /940 AM CDT TUE AUG 7 2007/ ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... ...HEAT ADVISORY REMAINS IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 8 PM EDT /7 PM CDT/ WEDNESDAY... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. A HEAT ADVISORY REMAINS IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 8 PM EDT /7 PM CDT/ WEDNESDAY. HIGH TEMPERATURES ACROSS CENTRAL INDIANA WILL BE IN THE MIDDLE TO UPPER 90S TODAY AND WEDNESDAY. SOME LOCATIONS MAY APPROACH THE 100 DEGREE MARK IN SOUTH CENTRAL INDIANA TOMORROW. HUMID CONDITIONS IN COMBINATION WITH THE HEAT WILL PRODUCE DANGEROUS HEAT INDEX VALUES OF AROUND 105 DEGREES DURING THE AFTERNOON AND EVENING HOURS. HEAT INDEX VALUES WILL APPROACH 110 DEGREES IN SOUTH CENTRAL INDIANA. A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR- CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. $$
000 WWUS73 KIND 071910 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 310 PM EDT TUE AUG 7 2007 ...HEAT ADVISORY ISSUED IN CENTRAL INDIANA FOR TODAY AND WEDNESDAY... .A STRONG UPPER LEVEL RIDGE OF HIGH PRESSURE WILL BRING PARTLY SUNNY SKIES AND TEMPERATURES IN THE MID TO UPPER 90S ALONG WITH HIGH LEVELS OF HUMIDITY. THIS WILL RESULT IN THE HOTTEST AND MOST HUMID WEATHER OF THE SUMMER. INZ021-028>031-035>049-051>057-060>065-067>072-080400- /O.CON.KIND.HT.Y.0001.000000T0000Z-070808T0000Z/ /O.CON.KIND.HT.Y.0002.070808T1600Z-070809T0000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 310 PM EDT TUE AUG 7 2007 /210 PM CDT TUE AUG 7 2007/ ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... ...HEAT ADVISORY REMAINS IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 8 PM EDT /7 PM CDT/ WEDNESDAY... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. A HEAT ADVISORY REMAINS IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 8 PM EDT /7 PM CDT/ WEDNESDAY. HIGH TEMPERATURES ACROSS CENTRAL INDIANA WILL BE IN THE MIDDLE TO UPPER 90S TODAY AND WEDNESDAY. SOME LOCATIONS MAY APPROACH THE 100 DEGREE MARK IN SOUTH CENTRAL INDIANA TOMORROW. HUMID CONDITIONS IN COMBINATION WITH THE HEAT WILL PRODUCE DANGEROUS HEAT INDEX VALUES OF AROUND 105 DEGREES DURING THE AFTERNOON AND EVENING HOURS. HEAT INDEX VALUES WILL APPROACH 110 DEGREES IN SOUTH CENTRAL INDIANA. A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR- CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. $$
000 WWUS73 KIND 080003 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 803 PM EDT TUE AUG 7 2007 ...HEAT ADVISORY ISSUED IN CENTRAL INDIANA FOR WEDNESDAY... .A STRONG UPPER LEVEL RIDGE OF HIGH PRESSURE WILL BRING PARTLY SUNNY SKIES AND TEMPERATURES IN THE MID TO UPPER 90S ALONG WITH HIGH LEVELS OF HUMIDITY. THIS WILL RESULT IN THE HOTTEST AND MOST HUMID WEATHER OF THE SUMMER. INZ021-028>031-035>049-051>057-060>065-067>072-080815- /O.EXP.KIND.HT.Y.0001.000000T0000Z-070808T0000Z/ /O.CON.KIND.HT.Y.0002.070808T1600Z-070809T0000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 803 PM EDT TUE AUG 7 2007 /703 PM CDT TUE AUG 7 2007/ ...HEAT ADVISORY REMAINS IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 8 PM EDT /7 PM CDT/ WEDNESDAY... ...HEAT ADVISORY HAS EXPIRED... THE HEAT ADVISORY FOR TODAY HAS EXPIRED. A HEAT ADVISORY REMAINS IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 8 PM EDT /7 PM CDT/ WEDNESDAY. HIGH TEMPERATURES ACROSS CENTRAL INDIANA WILL BE IN THE MIDDLE TO UPPER 90S ON WEDNESDAY. SOME LOCATIONS MAY APPROACH THE 100 DEGREE MARK IN SOUTH CENTRAL INDIANA TOMORROW. HUMID CONDITIONS IN COMBINATION WITH THE HEAT WILL PRODUCE DANGEROUS HEAT INDEX VALUES OF AROUND 105 DEGREES DURING THE AFTERNOON AND EVENING HOURS. HEAT INDEX VALUES WILL APPROACH 110 DEGREES IN SOUTH CENTRAL INDIANA. A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. BE SURE TO PROVIDE PLENTY OF WATER FOR OUTDOOR PETS. $$
000 WWUS73 KIND 080726 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 326 AM EDT WED AUG 8 2007 ...HEAT ADVISORY FOR CENTRAL INDIANA WEDNESDAY AND THURSDAY... .A STRONG UPPER LEVEL RIDGE OF HIGH PRESSURE WILL BRING PARTLY SUNNY SKIES AND TEMPERATURES IN THE MID TO UPPER 90S ALONG WITH HIGH LEVELS OF HUMIDITY. THIS WILL RESULT IN THE HOTTEST AND MOST HUMID WEATHER OF THE SUMMER. INZ021-028>031-035>049-051>057-060>065-067>072-081530- /O.NEW.KIND.HT.Y.0003.070809T1600Z-070810T0000Z/ /O.CON.KIND.HT.Y.0002.070808T1600Z-070809T0000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 326 AM EDT WED AUG 8 2007 /226 AM CDT WED AUG 8 2007/ ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO 8 PM EDT /7 PM CDT/ THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY. A HEAT ADVISORY REMAINS IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO 8 PM EDT /7 PM CDT/ THIS EVENING. HIGH TEMPERATURES ACROSS CENTRAL INDIANA WILL BE IN THE MIDDLE TO UPPER 90S ON WEDNESDAY AND THURSDAY. SOME LOCATIONS MAY APPROACH THE 100 DEGREE MARK IN SOUTH CENTRAL INDIANA. HUMID CONDITIONS IN COMBINATION WITH THE HEAT WILL PRODUCE DANGEROUS HEAT INDEX VALUES OF AROUND 105 DEGREES DURING THE AFTERNOON AND EVENING HOURS. HEAT INDEX VALUES WILL APPROACH 110 DEGREES IN SOUTH CENTRAL INDIANA. A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. BE SURE TO PROVIDE PLENTY OF WATER FOR OUTDOOR PETS. $$ JOHNSON
000 WWUS73 KIND 081504 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1104 AM EDT WED AUG 8 2007 ...HEAT ADVISORY FOR CENTRAL INDIANA WEDNESDAY AND THURSDAY... .A STRONG UPPER LEVEL RIDGE OF HIGH PRESSURE WILL BRING PARTLY SUNNY SKIES AND TEMPERATURES IN THE MID TO UPPER 90S ALONG WITH HIGH LEVELS OF HUMIDITY. THIS WILL RESULT IN THE HOTTEST AND MOST HUMID WEATHER OF THE SUMMER. INZ021-028>031-035>049-051>057-060>065-067>072-082315- /O.CON.KIND.HT.Y.0002.070808T1600Z-070809T0000Z/ /O.CON.KIND.HT.Y.0003.070809T1600Z-070810T0000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 1104 AM EDT WED AUG 8 2007 /1004 AM CDT WED AUG 8 2007/ ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... ...HEAT ADVISORY REMAINS IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. A HEAT ADVISORY REMAINS IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY. HIGH TEMPERATURES ACROSS CENTRAL INDIANA WILL BE IN THE MIDDLE TO UPPER 90S ON TODAY AND THURSDAY. SOME LOCATIONS MAY APPROACH THE 100 DEGREE MARK IN SOUTH CENTRAL INDIANA. HUMID CONDITIONS IN COMBINATION WITH THE HEAT WILL PRODUCE DANGEROUS HEAT INDEX VALUES OF AROUND 105 DEGREES DURING THE AFTERNOON AND EVENING HOURS. HEAT INDEX VALUES WILL APPROACH 110 DEGREES IN SOUTH CENTRAL INDIANA. A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. BE SURE TO PROVIDE PLENTY OF WATER FOR OUTDOOR PETS. $$
000 WWUS73 KIND 081918 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 318 PM EDT WED AUG 8 2007 ...HEAT ADVISORY FOR CENTRAL INDIANA THROUGH THIS EVENING AND AGAIN THURSDAY... .A STRONG UPPER LEVEL RIDGE OF HIGH PRESSURE WILL BRING MOSTLY SUNNY SKIES AND TEMPERATURES IN THE MID TO UPPER 90S ALONG WITH HIGH LEVELS OF HUMIDITY. THIS WILL RESULT IN THE HOTTEST AND MOST HUMID WEATHER OF THE SUMMER. INZ021-028>031-035>049-051>057-060>065-067>072-090330- /O.CON.KIND.HT.Y.0002.000000T0000Z-070809T0000Z/ /O.CON.KIND.HT.Y.0003.070809T1600Z-070810T0000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 318 PM EDT WED AUG 8 2007 /218 PM CDT WED AUG 8 2007/ ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... ...HEAT ADVISORY REMAINS IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. A HEAT ADVISORY REMAINS IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY. HIGH TEMPERATURES ACROSS CENTRAL INDIANA WILL BE IN THE MIDDLE TO UPPER 90S THIS AFTERNOON AND THURSDAY. SOME LOCATIONS MAY APPROACH THE 100 DEGREE MARK IN SOUTH CENTRAL INDIANA. HUMID CONDITIONS IN COMBINATION WITH THE HEAT WILL PRODUCE DANGEROUS HEAT INDEX VALUES OF AROUND 105 DEGREES DURING THE AFTERNOON AND EVENING HOURS. HEAT INDEX VALUES WILL APPROACH 110 DEGREES IN SOUTH CENTRAL INDIANA. A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. BE SURE TO PROVIDE PLENTY OF WATER FOR OUTDOOR PETS. $$
000 WWUS73 KIND 090003 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 803 PM EDT WED AUG 8 2007 ...HEAT ADVISORY FOR CENTRAL INDIANA THURSDAY... .A STRONG UPPER LEVEL RIDGE OF HIGH PRESSURE WILL BRING TEMPERATURES IN THE MID TO UPPER 90S ALONG WITH HIGH LEVELS OF HUMIDITY. THIS WILL RESULT IN THE CONTINUATION OF THE HOTTEST AND MOST HUMID WEATHER OF THE SUMMER. INZ021-028>031-035>049-051>057-060>065-067>072-090815- /O.EXP.KIND.HT.Y.0002.000000T0000Z-070809T0000Z/ /O.CON.KIND.HT.Y.0003.070809T1600Z-070810T0000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 803 PM EDT WED AUG 8 2007 /703 PM CDT WED AUG 8 2007/ ...HEAT ADVISORY REMAINS IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY... ...HEAT ADVISORY HAS EXPIRED... THE HEAT ADVISORY FOR THIS EVENING IS NO LONGER IN EFFECT. A HEAT ADVISORY REMAINS IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY. HIGH TEMPERATURES ACROSS CENTRAL INDIANA WILL BE IN THE MIDDLE TO UPPER 90S THURSDAY. SOME LOCATIONS MAY APPROACH THE 100 DEGREE MARK IN SOUTH CENTRAL INDIANA. HUMID CONDITIONS IN COMBINATION WITH THE HEAT WILL PRODUCE DANGEROUS HEAT INDEX VALUES OF AROUND 105 DEGREES DURING THE AFTERNOON AND EVENING HOURS. HEAT INDEX VALUES WILL APPROACH 110 DEGREES IN SOUTH CENTRAL INDIANA. A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. BE SURE TO PROVIDE PLENTY OF WATER FOR OUTDOOR PETS. $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this heat advisory went out at Aug 7, 3:21 AM EDT, 8 minutes earlier.
Area forecast discussion, Aug 7, 3:21 AM EDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 321 AM EDT TUE AUG 7 2007 FOCUS IS GOING TO BE ON THE HEAT FOR THIS WEEK. CURRENTLY OUR EARLY MORNING SURFACE MAP SHOWS THE PESKY FRONT HAS NOW LIFTED TO A POSITION WELL NORTH OF INDIANAPOLIS...AND IS LOCATED ACROSS THE SOUTHERN LAKES REGION. THIS BOUNDARY IS EXTREMELY ACTIVE TONIGHT. ALOFT THE MID LEVEL FLOW PATTERN AT H5 SHOWED A STRONG RIDGE OVER THE SOUTH CENTRAL CONUS WITH A VIGOROUS SHORTWAVE RIDING ON THE NORTHERN PERIPHERY OF THIS RIDGE ACROSS THE SOUTHERN LAKES. THE MODELS SHOWED LESS THAN WONDERFUL AGREEMENT FOR TODAY AND THE MOS GUIDANCE WAS NOT VERY CLOSE. THE MET CONTINUES TO SUFFER FROM TOO HIGH DEWPOINTS...AS A CONSEQUENCE ITS HIGHS ARE PROBABLY TOO COOL. THE MAV SHOWS THE DEWPOINTS TOO LOW...AND AS A CONSEQUENCE ITS HIGHS ARE PROBABLY TOO HIGH. SO HAVE DECIDED TO USE A BLEND. TEMPS WILL DEPEND MOSTLY ON CLOUD COVER. THE H8 TEMPS WILL SUPPORT READINGS WELL INTO THE MID AND UPPER 90S TODAY THROUGH THURSDAY. THE QUESTION IS HOW MUCH OF THIS WILL BE EFFECTIVELY MIXED TO THE SURFACE. FOR TODAY...THE ACTIVE BOUNDARY LOOKS TO REMAIN NORTH OF CENTRAL INDIANA. THE NAM WAS TOO FAR SOUTH WITH THIS FEATURE. IT SHOWS QPF OVER THE NORTHERN CWA BY 12Z THIS MORNING. THE CURRENT SATELLITE AND RADAR DOES NOT SHOW A SOUTHWARD MOVEMENT. THUS THE GFS WAS PREFERRED. EXPECTING SCATTERED CLOUDS AND SCATTERED THUNDERSTORMS THIS AFTERNOON. THIS WILL INTERFERE WITH TEMPS A BIT AND MAKE IT TRICKY TO ACCURATELY FORECAST HIGHS. THE POTENTIAL IS THERE FOR MID 90S TODAY WITH H8 TEMPS OF +22 TO +23C. SO HAVE GONE TWO TO THREE WARMER THAN MONDAY WITH EXPECTED LESS CLOUD COVER. AFTERNOON DEWPOINTS IN THE LOW TO MID 70S WILL YIELD HEAT INDEX VALUES OF 105 OR MORE ACROSS THE CWA. THE LOWEST VALUES SHOULD BE IN THE NORTHEAST BUT IT WILL BE CLOSE ENOUGH THERE TO THE HEAT ADVISORY CRITERIA TO WARRANT AN ISSUANCE OF A HEAT ADVISORY ALL AREAS AFTER 16Z TODAY. TONIGHT...THERE IS SOME INDICATION THE BOUNDARY MAY SAG SOUTH AND FIRE UP AGAIN TONIGHT. THIS WOULD IMPACT MOSTLY THE FAR NORTHERN PARTS OF THE AREA. SO LEFT LOW CHANCES IN THERE BUT LITTLE ELSEWHERE. LOWS WILL STAY VERY MILD AGAIN IN THE MIDDLE 70S. FOR WEDNESDAY...THE BOUNDARY WILL BE OVER NORTHEAST INDIANA AND NORTH OF OUR AREA. H8 TEMPS WILL PASS +24C. THIS WOULD YIELD HIGHS IN THE MID 90S TO AROUND 100 DEGREES IF A FULL MIX WERE REALIZED. THE PROBLEMS ARE THAT THERE WILL BE SOME CLOUDS AROUND AND THE HIGH DEWPOINTS WILL CUT THE POTENTIAL HIGHS SLIGHTLY. SO IT MAY TOUCH 100 IN A FEW AREAS IN THE SOUTH. BUT IN THE CENTRAL IT WILL LIKELY COME UP A BIT SHORT. AS AN ASIDE...IT HAS ONLY REACHED 100 IN INDIANAPOLIS 7 TIMES DURING AUGUST SINCE RECORDS BEGAN IN 1871. WILL ISSUE A HEAT ADVISORY FOR TOMORROW TOO. NOT EXPECTING MORE THAN ISOLATED TO SCATTERED STORMS WITH NO STRONG FORCING AROUND AND MID LEVEL WARMTH CAPPING THINGS. OVERNIGHT WEDNESDAY REMAINING VERY MILD IN THE MIDDLE 70S AND PERHAPS UPPER 70S. A LOW WILL RIDE ALONG THE BOUNDARY IN THE UPPER MIDWEST AND THIS WILL STRENGTHEN LOW LEVEL WARM ADVECTION. SO TEMPS MAY STRUGGLE TO GET BELOW 80 IN THE CITY. THURSDAY...THE LOW WILL PASS DIRECTLY OVER INDIANA. H8 TEMPS OF +24C WILL AGAIN YIELD A POTENTIAL OF 100 DEGREES. BUT THE CLOUDS ASSOCIATED WITH THE LOW MAKE ME RELUCTANT TO FORECAST THIS VALUE IN CENTRAL INDIANA AGAIN. CHANCE POPS WITH THE PASSAGE OF THE LOW. MID LEVEL CAPPING WILL BE STRONG BY THURSDAY SO WIDESPREAD STORMS NOT EXPECTED. OVERNIGHT THURSDAY THE LOW SHOULD PASS AND DROP TEMPS INTO THE LOW 70S AT NIGHT. CONTINUED CHANCE POPS THROUGH 12Z FRIDAY. EXTENDED...SLIGHTLY COOLER WEATHER ON FRIDAY BEHIND THE PASSING LOW. H8 TEMPS WILL FALL TO +19C. WHICH YIELDS A FULL MIX OF LOW 90S. SLIGHTLY DRIER AIR BEHIND THE FRONT SHOULD HELP TEMPS TO REBOUND NICELY WITH PARTLY SUNNY SKIES. NO CHANGES MADE PAST FRIDAY. && .AVIATION... DISCUSSION FOR THE 06Z TAFS A STATIONARY FRONT REMAINS OVER NORTHERN INDIANA AT 06Z. THE TAF LOCATIONS WILL START OUT AS EITHER VFR OR WITH HIGH MVFR VSBYS IN HZ. FROM 08Z-10Z THE VSBYS AT ALL TAF LOCATIONS WILL BE MVFR IN HAZE. A LOW WILL TRACK ALONG THE FRONT LATER TONIGHT. THIS WILL BRING SOME ISOLATED THUNDERSTORMS INTO THE CENTRAL AND NORTHERN SECTIONS OF INDIANA. DUE TO LIMITED COVERAGE ONLY BROUGHT IN A MENTION OF CB IN ALL BUT KBMG. AFTER 14Z THE WINDS WILL PICK UP ENOUGH TO BRING ALL VSBYS TO VFR. THE UNSTABLE AIR WILL CONTINUE OVER INDIANA ON TUESDAY. THIS WILL KEEP ISOLATED THUNDERSTORMS AROUND ALL TAF LOCATIONS. A WEAK COLD FRONT WILL MOVE THROUGH INDIANA AFTER 23Z-01Z. THE THUNDERSTORMS SHOULD MOVE OUT OF ALL TAF LOCATIONS WITH FROPA. && .IND WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY FROM NOON EDT /11 AM CDT/ TODAY TO 8 PM EDT /7 PM CDT/ THIS EVENING FOR INZ021-028>031-035>049-051>057-060>065- 067>072. HEAT ADVISORY FROM 12 PM EDT /11 AM CDT/ TO 8 PM EDT /7 PM CDT/ WEDNESDAY FOR INZ021-028>031-035>049-051>057-060>065-067>072. && AVIATION...MK/SH PUBLIC...JOHNSON
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 3:29 AM EDT | Heat Advisory | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 17 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.